# SDR BAGA2025081200005

- Difficulty date: July 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N218BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55184
- Aircraft time: 8,407 hours, 3,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK SUBMISSION - FOUND CORROSION ON REAR BARREL WASTE DOUBLER, TEMP REPAIR PERFORMED.
